# SDR QXEA2013082101238

- Difficulty date: July 31, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 565-585 S29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT FS 565-585, S29L HAS CORROSION ON AND AROUND RIVETS. REMOVED CORRODED FASTENER (3) FLUSH RIVET ON FS 565-585 ON STL 29L IAW SRM 51-42-05 PROCEDURE 4 ITEM E, STEPS 1-8.  INSTALLED NEW FASTENER (3) FLUSH RIVETS AT APPROX FS 565-585 ON STR 29L, IAW SRM 51-42-05 PROCEDURE 4, ITEMS D, STEP 3-8, NO CORROSION FOUND AROUND RIVETS.  RESTORED PRIMED AND FINISH TO REWORKED AREA IAW SRM 51-25-10 PROCEDURE 5, ITEM D, STEP 2.
